MAUDE Adverse Event Report: ALCON RESEARCH, LLC - HUNTINGTON ACRYSOF IQ NATURAL SINGLEPIECE IOL; INTRAOCULAR LENS

ALCON RESEARCH, LLC - HUNTINGTON ACRYSOF IQ NATURAL SINGLEPIECE IOL; INTRAOCULAR LENS
Model Number SN60WF
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Blurred Vision (2137)
Date of Event 01/18/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.There have been no other complaints reported in the lot number.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A non-health care professional reported following the intraocular lens implantation the patient was unable to see as she wished with the right vision set for near.The lens was explanted in a secondary surgery.There was no harm to the patient.Additional information has been requested.There are two medical device reports associated with this event.This is for the right eye.
 
Additional Manufacturer Narrative
The customer indicated the use of qualified associated products.The product investigation could not identify a root cause for the reported complaint.An iol (intraocular lens) exchange for a difference equal to or greater than two diopters, indicates the event is most likely related to a calculation error.Based on the information provided, the event does not appear to be related to the product.Information was provided, that company 19.5 diopter lens model was exchanged for a non-company 14.0 diopter lens model.Additional information was provided by a facility representative, that the lens was exchanged, due to the patient being unable to see as desired with left vision set for near.The representative reported, there was no patient harm.And the patient's issues resolved with implantation of the replacement lens.The manufacturer internal reference number is: (b)(4).

Brand Name
ACRYSOF IQ NATURAL SINGLEPIECE IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
ALCON RESEARCH, LLC - HUNTINGTON
6065 kyle lane
huntington WV 25702
Manufacturer (Section G)
ALCON RESEARCH, LLC - HUNTINGTON
6065 kyle lane
huntington WV 25702
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key14456069
Report Number1119421-2022-01070
Device Sequence Number6339873
Product Code HQL
UDI-Device Identifier00380655093184
UDI-Public00380655093184
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P930014
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/24/2026
Device Model NumberSN60WF
Device Catalogue NumberSN60WF.195
Device Lot Number15259194
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/25/2022
Supplement Date Received by Manufacturer06/30/2022
Initial Report FDA Received Date05/20/2022
Supplement Report FDA Received Date07/22/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BAUSCH & LOMB, SULCUS LI61A0/ +14.0; MONARCH III IOL CARTRIDGE D; MONARCH III IOL INJECTOR; PROVISC
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale